# SDR RAIA2008100800031

- Difficulty date: September 29, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 19,790 hours, 17,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INPSECTION, IT WAS DISCOVERED THAT SEVERAL OF THE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLIES.  SYSTEM OPS CHECKED GOOD.
